# SDR ENHA202108310001

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N3252Y
- Make and model: Cessna 208B
- Aircraft serial: 208B1088
- Aircraft time: 11,000 hours, 19,090 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Contaminated
- Location: Mlg
- Part time: 19,090 hours, 19,090 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOST LEFT BRAKING ACTION. MECHANICS FLUSHED LEFT HAND BRAKE SYSTEM AND SYSTEM FUNCTIONED NORMALLY.
